# SDR SWIA200515174

- Difficulty date: June 17, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 15,430 hours, 13,573 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7455001
- Part serial: 0387
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,010 hours, 5,420 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLAPS FAILED AT 20 DEGREES. REPLACED FLAP CONTROL HANDLE IAW CL 600 MM 27-51-01. OPERATIONAL CHECK GOOD.
